# SDR AALA20010042

- Difficulty date: January 4, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N3075A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 606
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK INDICATION AT FRAME 46R.  REPLACED FRAME 46R, BELOW RIGHT WINDOW TO CABIN FLOOR, STRINGER 27R AND 28R PER REF EF0311D.  (M)
